Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Polynomial system satisfying a special functional equation
HTML articles powered by AMS MathViewer

by A. M. Chak PDF
Math. Comp. 22 (1968), 673-676 Request permission

Corrigendum: Math. Comp. 23 (1969), 473.
  • L. Carlitz, Some polynomials related to Theta functions, Duke Math. J. 24 (1957), 521–527. MR 90672
  • N. Nielsen, Traité Elémentaire des Nombres de Bernoulli, Gauthier-Villars, Paris, 1923.
  • A. Sharma and A. M. Chak, The basic analogue of a class of polynomials, Riv. Mat. Univ. Parma 5 (1954), 325–337. MR 71586
  • M. Ward, “A certain class of polynomials,” Ann. of Math., v. 31, 1930, pp. 43–51.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 33.45
  • Retrieve articles in all journals with MSC: 33.45
Additional Information
  • © Copyright 1968 American Mathematical Society
  • Journal: Math. Comp. 22 (1968), 673-676
  • MSC: Primary 33.45
  • DOI:
  • MathSciNet review: 0227491